Alert archive / Mississippi / Flash Flood Warnings in 2020

Flash Flood Warning 30, NWS Jackson, MS

February 6, 2020Kemper County, Lauderdale County, Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 6, 2020, 12:54 AM CST for Kemper County, Lauderdale County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 12:54 AM CST (06:54 UTC)
Expired
Feb 6, 2020, 4:00 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Kemper County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted.

691 
WGUS54 KJAN 060654
FFWJAN
MSC069-075-061000-
/O.NEW.KJAN.FF.W.0030.200206T0654Z-200206T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1254 AM CST Thu Feb 6 2020

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southeastern Kemper County in east central Mississippi...
  Lauderdale County in east central Mississippi...

* Until 400 AM CST.

* At 1252 AM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Lauderdale, Meridian, Meridian Station, Marion, Zero, Blackwater, 
  Increase, Martin, Meehan, Toomsuba, Savoy, Kewanee, Nellieburg, 
  Daleville and Porterville.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3223 8843 3222 8891 3258 8892 3275 8837

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

19
1 follow-up statement
620 
WGUS74 KJAN 060950
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
350 AM CST Thu Feb 6 2020

MSC069-075-061000-
/O.EXP.KJAN.FF.W.0030.000000T0000Z-200206T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kemper MS-Lauderdale MS-
350 AM CST Thu Feb 6 2020

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN KEMPER AND LAUDERDALE
COUNTIES WILL EXPIRE AT 400 AM CST...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3223 8843 3222 8891 3258 8892 3275 8837

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 11:51 PM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Feb 5, 11:51 PM CST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1151 PM CST Wed Feb 5 2020

...SEVERE WEATHER AND FLASH FLOODING REMAINS POSSIBLE THROUGH
TONIGHT...

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
Widespread storms & gusty winds are ongoing across central and
eastern portions of the region along and out ahead of the frontal
boundary. Behind the boundary, winds have shifted to the north-
northwest. Winds are mainly from the south-southwest along and out
ahead of the boundary. Flight categories have remained poor in most
areas, especially in the wake of the front, near IFR ceilings, while
to the east & south of the front are more closer to MVFR. Expect
this front to pass through the overnight hours. Deteriorating flight
categories will fall to LIFR ceilings, with drops to IFR
visibilities/gusty winds in excess of 25-35mph, especially in any
thunderstorm. Expect these light rain & flight categories to only
slowly improve towards MVFR ceilings & improved visibilities after
06/17-20Z from northwest to southeast into Thursday. /DC/27/

&&

.DISCUSSION...
The bulk of the severe weather has moved east of the region, but
the Tornado Watch does remain in effect for portions of eastern
Mississippi through midnight. Storms continue to move north and
east across this region ahead of a boundary that is generally
located from Columbus to Brookhaven/Mccomb. West of this, a much
more stable airmass is in place as temperatures have dropped into
the 40s and lower 50s with north winds and dewpoints in the 40s
and lower 50s. East of this, temperatures remain in the 60s with
dewpoints in the upper 60s and lower 70s with a south wind. While
the threat for severe weather is low in the watch area, there are
enough parameters in place to keep the Tornado Watch in place for
now. 1000 J/kg of MLCape, 40-60kts of shear, 300-500 m2/s2 of
helicity all bring just enough risk for any storm to tap into this
and quickly become severe. In addition, another area of ascent
should come through later tonight as the upper trough nears and
moves across the region. As a moist airmass is in place across the
eastern part of the region, characterized by 1.7 inch PW values
per SPC mesoanalysis, and the best moisture transport is in this
region, there could also be a risk for flash flooding. Will keep
mention of both of these threats through the rest of the evening
into the early overnight periods. The upper trough should swing
through the region tomorrow morning into the afternoon, clearing
the rain and storms out. Going forecast was in decent shape and
only minor adjustments were needed. /28/

Prior discussion below:

Prior relevant morning discussion through this afternoon-evening:

An active weather day is on tap today & will bring severe weather
& flash flooding potential across the region. Severe weather,
including tornadoes & some possibly strong, is likely & some flash
flooding is possible.

Rest of today: This morning the mid-level ridge axis is centered
over the Caribbean Islands, leading to a an influx of sufficient
low- level southerly return flow of warmth & moisture. Surface
analysis this morning indicates a surface low & baroclinic zone
across the ArklaMiss Delta, ArkLaTex to mid-South & will only
deepen through the afternoon, while cooler conditions exist in the
wake of the boundary in the northwest Delta. The synoptic pattern
consists of a longwave amplification with the spoke of energy &
jet streak energy through southern Plains & northern Mexico. This
will continue to swing out along the base of the trough & eject
northeast across the ArkLaMiss region. In conjunction with low-
level deepening & surface cyclogenesis, strong reflection in the
low-level wind field response will occur. Morning sounding
analysis shows near the high end or climatological maximum in low-
level observed destabilization (i.e. LCH surface based CAPE ~2500
J/kg & JAN surface/mix-layer CAPE around 800-1000 J/kg). This
juxtaposition of steep mid-level lapse rates & strong mid-deep
layer shear (i.e. 6.5 deg C/km lapse rates @ 700-500mb & 40-70kts+
effective bulk shear @ 0-3km & 0-6km, respectively) continue to
support higher end severe weather potential.

This low-level feed of high Theta E is leading convection
development across areas in south-central to western Louisiana is
serving as the impetus for convective development. This will
continue to spread to the east-northeast across the region, with
hi-res CAM guidance indicative of storms along the northern
gradient of the significant tornado parameter gradient (STP).
Local HRRR guidance is definitely showing the potential for some
1500-2000+ J/kg surface based CAPE along & southeast of that
frontal & baroclinic zone & storms potentially riding along &
southeast of that boundary. SPC mesoanalysis & forecast indicate
nearly 2-3 STP along the Natchez Trace Corridor & especially from
near Winnsboro up towards Columbus & to the south. This area also
has pressure falls of 3-6mb as the surface low deepens. Hi-res
CAM guidance continues to paint area in this vicinity with the
highest potential for tornadoes, including some possibly strong.
Exact storm mode may be somewhat of a question, per some other
local CAM guidance, but there will be some potential for higher-end
severe weather. This environment is anomalously destabilized &
sheared. In conjunction with SPC, introduced an "Enhanced" severe
risk area from near Vicksburg to the Jackson Metro & to the
northeast to including near Grenada to the Golden Triangle. For
now, all modes of severe weather are possible. Due to the strong
clockwise curving hodographs, tornadoes are likely & some possibly
strong. Damaging winds up to 70mph & large hail of up to golf
ball size are also possible. These will be reflected in the
HWO/graphics.

In addition, the flash flooding potential remains across the area
as there will be high moisture in conjunction with a deepening
synoptic jet, upper diffluence along the low & also any convective
potential. In conjunction with anomalous deep layer moisture &
very wet antecedent conditions, especially from any heavy rain
this morning, will keep potential around. Due to that, rainfall
of 1-3 inches, with locally higher amounts, is possible across the
region. Local hi-res CAM guidance & HREF suite continues to
support this. No flash flood watch is needed for now as this
mesoscale driven & some details are not as clear. Kept the
HWO/graphics the same as before.

Lastly, due to a strong developing pressure gradient some gusts
upward of 25-30mph can't be ruled out. Expect these winds to really
ramp up into the afternoon as the surface low rapidly deepens &
moves through the Delta. For now, winds don't seem to ramp up
enough for a wind advisory or mention in the HWO/graphics. /DC/

Tonight into Thursday:

Tonight: As the longwave trough digs into southern Texas &
northern Mexico, this will continue strong ascent, low-level
surface pressure response (i.e. rapid deepening & cyclogenesis
with surface low around or less than 1000mb) & feedback in the
broad scale deep layer jet streak response. The upper level jet
will rapidly deepen to nearly 100-150kts @ 300-500mb. Expect the
severe potential to continue shift to the east-northeast, but
severe potential could remain near or a few hours after midnight,
especially for eastern-southeast Mississippi, especially on the
eastern half of the Highway 84 corridor & Interstate 59-Highway 45
corridors. All modes of severe weather, including tornadoes,
damaging winds & large hail, remain possible as well, but higher
end severe weather becomes less likely than earlier in the
afternoon-evening. In addition, this low pressure will continue
to feed high Theta E air (i.e. ~330-335K 850mb Theta E) over
mainly for areas along & southeast of the Natchez Trace. This will
coincide with increasing ascent aloft for areas along & to the
southeast. Due to that, some flash flooding potential will remain
into the overnight hours. As of now it is difficult to pin down
exactly areas of best rainfall totals, but most hi-res CAM
guidance indicate potential for some localized 1-3 inches, with
localized higher amounts, especially including rainfall totals
through this evening. For now, will keep the graphic/HWO going as
is & no flash flood watch for now.

Thursday: Expect rapid drop in deep layer moisture (i.e. PWs
falling from around an inch & a half to a half inch) in the wake
of the cold front as strong northwest flow aloft & broad scale
subsidence move. This will help rain chances to quickly clear out
from the northwest through the afternoon. The highest rain chances
will be near daybreak southeast of the Natchez Trace & continue
to drift off to the southeast through the day. Expect a blustery
afternoon as cold advection will keep low clouds & much cooler
than normal high temperatures. Temperatures will struggle to reach
the upper 40s in the Delta while highs will still only peak in the
mid-upper 50s in the Pine Belt, Interstate 59 corridor & east
Mississippi. /DC/

Thursday night through next Wednesday:

Going into Thursday night, some precip will linger as moisture wraps
around the backside of the exiting trough. With the cooler airmass
moving in at that time, temperatures will drop into the 30s with
some spots dropping to freezing in the north-northeastern part of
the CWA. There is a chance that some of the lingering light rainfall
after midnight could transition into light snow/flurries between
midnight and sunrise, before the precip exits off to the east. No
impacts are expected from the snowfall should it occur though. A lot
of this will depend on how far the temperatures will fall in the
northeastern CWA before the precip moves out. The cloud cover could
inhibit the fall of temperatures so that the precip just remains as
light rainfall. We'll continue to watch this combination in future
model runs.

After the precip exits, Friday will be dry with seasonally normal
temperatures as winds rotate out of the south again. Highs will be
in the 50s areawide. By Saturday, a weak boundary swings around the
base of an upper shortwave and triggers some light and scattered
showers over our area. The global models vary on the strength of
this boundary and the moisture availability so that some models do
not show any rainfall over the area. At this time, it was decided to
at least include some slight chances for rainfall. Again, we'll see
how the models react with future runs.

The weak boundary will dissipate by Sunday and will leave Sunday
warm and dry with highs increasing into the mid to upper 60s. Rain
chances will be on the increase again though going into Sunday night
and Monday as an upper shortwave trough dives down out of the Upper
Plains. An accompanying frontal boundary will move through the CWA
on Monday. With the good warm air advection ahead of the boundary
and plenty of Gulf moisture available, some convective storms will
be possible. This could lead to some heavy rainfall and possibly
flash flooding. As the boundary lingers over the area through
Tuesday, this certainly elevates the concern for heavy rain and
flooding. With so much uncertainty in the models in the nearer term
though , we'll hold off on any mention of this in the HWO for now.
Another rainy system looks to move through in the second half of
next week, so it's likely we'll see some flooding at some point next
week. Stay tuned for future updates concerning next week. /10/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       47  50  33  56 /  89  61  22   0
Meridian      52  56  34  56 /  88  82  37   0
Vicksburg     47  49  33  57 /  77  39   4   0
Hattiesburg   54  58  34  57 /  97  82   9   0
Natchez       47  49  33  58 /  83  39   1   0
Greenville    42  44  32  52 /  69  32  13   0
Greenwood     44  46  33  52 /  85  43  36   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Feb 5, 7:48 PM CST, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
748 PM CST Wed Feb 5 2020

ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-070200-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Bolivar-Sunflower-Leflore-Washington-
748 PM CST Wed Feb 5 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Tonight and Thursday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ029>033-037>039-042>045-047>050-053>055-059>062-070200-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-
Yazoo-Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott-
Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS-Lincoln-
748 PM CST Wed Feb 5 2020

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, northeast Mississippi,
south central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

The potential for a few severe storms capable of producing hail up
to quarter size continues this evening along with a limited threat
for locally heavy rainfall.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region this evening.

LAZ016-023>026-MSZ026>028-035-036-040-041-070200-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Grenada-Carroll-
Montgomery-Humphreys-Holmes-Issaquena-Sharkey-
748 PM CST Wed Feb 5 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

The potential for a few severe storms capable of producing hail
up to quarter size continues this evening

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ046-051-052-056>058-063>066-072>074-070200-
Kemper-Newton-Lauderdale-Smith-Jasper-Clarke-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
748 PM CST Wed Feb 5 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

The potential for a few severe storms capable of producing
damaging wind gusts up to 60 mph, hail up to quarter size, and a
few tornadoes will continue overnight. The threat for locally
heavy rainfall will continue as well, and could increase some
late tonight as the next weather disturbance approaches.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Feb 6, 12:12 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1212 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TORNADO          1 WSW BASIC CITY        32.21N 88.79W
02/05/2020                   CLARKE             MS   EMERGENCY MNGR

            TREES WERE BLOWN DOWN AT DOLLAR LAKE.
            ENTRANCE WAS BLOCKED.

&&

JC
Local storm report, Feb 6, 12:21 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1221 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TORNADO          1 ESE BAY SPRINGS       31.98N 89.27W
02/05/2020                   JASPER             MS   EMERGENCY MNGR

            TREES AND POWER LINES WERE BLOWN DOWN,
            HOUSES DAMAGED ALONG CR 2339 JUST EAST OF
            THE BAY SPRINGS CITY LIMITS.

&&

JC
Local storm report, Feb 6, 12:25 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1225 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     TORNADO          2 NE ENTERPRISE         32.19N 88.80W
02/05/2020                   CLARKE             MS   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ON CR 354.

&&

JC
Local storm report, Feb 6, 12:26 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1226 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TORNADO          1 W ENTERPRISE          32.17N 88.84W
02/05/2020                   CLARKE             MS   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ON CR 360.

&&

JC
Local storm report, Feb 6, 12:28 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1228 AM CST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TORNADO          2 SSE VIMVILLE          32.30N 88.56W
02/05/2020                   LAUDERDALE         MS   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN SOUTHERN LAUDERDALE
            COUNTY, INCLUDING AROUND WHYNOT, VIMVILLE,
            CAUSEYVILLE AND CLARKEDALE.

&&

JC
Special weather statement, Feb 6, 12:33 AM CST, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
1233 AM CST Thu Feb 6 2020

MSZ072-073-060715-
Lamar MS-Marion MS-
1233 AM CST Thu Feb 6 2020

...A STRONG THUNDERSTORM WILL AFFECT MARION AND NORTHERN LAMAR
COUNTIES UNTIL 115 AM CST...

At 1233 AM CST, Meteorologists were tracking a strong thunderstorm
near Kokomo, moving northeast at 55 mph.

Dime size hail will be possible with this storm.

This strong thunderstorm will be near...
  Pickwick around 1240 AM CST.
  Columbia around 1245 AM CST.
  Improve around 1255 AM CST.
  Sumrall around 105 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Tornado Watch remains in effect until 500 AM CST for south central
and southeastern Mississippi.

LAT...LON 3113 8994 3113 9001 3117 9001 3118 9003
      3123 9003 3144 8971 3143 8945 3135 8945
      3135 8939 3129 8936 3107 8989 3108 8992
TIME...MOT...LOC 0633Z 238DEG 49KT 3115 8998

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:11 PM CSTSpecial Weather StatementJANWebster34 min
Feb 5, 6:43 PM CSTSpecial Weather StatementJANHolmes32 min
Feb 5, 9:02 PM CSTSpecial Weather StatementJANNewton28 min
Feb 5, 9:30 PM CSTSevere Thunderstorm WarningJANLawrence, Lincoln45 min
Feb 5, 9:32 PM CSTSpecial Weather StatementJANLauderdale28 min
Feb 5, 9:41 PM CSTSevere Thunderstorm WarningJANKemper, Lauderdale, Newton31 min
Feb 5, 9:58 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson, Smith47 min
Feb 5, 10:33 PM CSTSevere Thunderstorm WarningJANJasper, Smith42 min
Feb 5, 10:56 PM CSTTornado WarningJANClarke, Jasper, Lauderdale, Newton, Smith55 min
Feb 5, 11:21 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lamar, Lawrence, Marion39 min
Feb 5, 11:41 PM CSTTornado WarningJANLauderdale34 min
Feb 6, 12:00 AM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones60 min
Feb 6, 12:33 AM CSTSpecial Weather StatementJANMarion42 min
Feb 6, 12:47 AM CSTSevere Thunderstorm WarningJANClarke, Lauderdale58 min
Feb 6, 1:06 AM CSTSpecial Weather StatementJANJones39 min
Feb 6, 1:28 AM CSTSpecial Weather StatementJANCopiah, Franklin47 min
Feb 6, 2:11 AM CSTFlash Flood WarningJANClarke78 min
Feb 6, 3:19 AM CSTSpecial Weather StatementJANLamar26 min
Feb 6, 3:28 AM CSTSpecial Weather StatementJANCovington32 min
Feb 6, 3:47 AM CSTSpecial Weather StatementJANJones28 min
Feb 6, 3:57 AM CSTSpecial Weather StatementJANLamar33 min
Feb 6, 4:21 AM CSTSpecial Weather StatementJANJones24 min
Feb 6, 4:41 AM CSTSpecial Weather StatementJANForrest34 min
Feb 6, 4:43 AM CSTSpecial Weather StatementJANClarke32 min
Feb 6, 9:36 AM CSTRiver Flood WarningJANNeshoba5 days
Feb 6, 9:36 AM CSTRiver Flood WarningJANLeake21 days
Feb 6, 9:36 AM CSTRiver Flood WarningJANLeake9 days
Feb 6, 9:36 AM CSTRiver Flood WarningJANLeake21 days
Feb 6, 9:37 AM CSTRiver Flood WarningJANLawrence50 hr
Feb 6, 9:45 AM CSTRiver Flood WarningJANMadison, Yazoo37 days
Feb 6, 10:10 AM CSTRiver Flood WarningJANJones4 days
Feb 6, 10:10 AM CSTRiver Flood WarningJANClarke8 days
Feb 6, 10:12 AM CSTRiver Flood WarningJANClay10 days
Feb 6, 10:12 AM CSTRiver Flood WarningJANNoxubee25 hr

Nearby

Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.